Follow me on Facebook
Follow me on Twitter
Follow me on Instagram
  • Ibuprofen Tablets 200mg

Ibuprofen Tablets 200mg are used for the relief of headache, rheumatic and muscular pain, dental pain, period pain, backache, neuralgia, migraine, feverishness and the symptoms of cold and flu.
IbuprofenTablets 200mg can be used to relieve painful conditions such as headaches, migraine, toothache, nerve pain (neuralgia) and period pain. It is also useful for reducing fever and discomfort associated with colds and flu. Ibuprofen 200mg tablets contains the same active ingredient as Nurofen tablets which retail for £6.23 in chemists and supermarkets. Product images shown are for illustration purposes only and may differ slightly from actual product appearance. Frequently Asked Questions 1. How can you sell this item for so much less than my local chemist? We keep our overheads to a minimum, ensure the margins added are fair and work on larger sale volumes than a local chemist. All these measures provide major cost saving benefits to the consumer. Our prices on this medication are based on the non branded version of Nurofen Tablets. Nurofen's active ingredient is Ibuprofen 200mg which actually provides the desired effects. Average chemists charge £3 for the non branded version. 2. Does your medication give me the same effect as the branded version? Absolutely. When a pharmaceutical company develops a drug it is given unique rights to sell it for a number of years. Once that ends any company can make it providing they meet the regulations. Therefore, over the counter drugs have identical medical properties regardless of brand, packaging and advertising. The key is the ‘active' ingredient - the chemical that actually treats the symptom. Protections and quality control apply equally to all branded and non branded products. The non branded product must meet the same quality standards as the branded version. Packaging may vary, but the items are identical and the results will be the same. Dr. Chris Steele GP, the resident Doctor on ITV1's This Morning agrees: “The key is the active ingredient. Look on the brand you know, note the active ingredient and then check it's the same one at the same dose as the generic brand."

Directions
Ibuprofen Tablets 200mg: To be taken preferably after food. Adults and children aged over 12 years: Initial dose: Take two tablets with water. Further dose: Take one or two tablets every 4 hours. Do not take more than 6 tablets in 24 hours. Children aged under 12 years: Not recommended.

Warnings
Ibuprofen Tablets 200mg: Do not take more than 6 tablets in 24 hours. Not recommended for children under the age of 12 years. If you are asthmatic, sensitive to aspirin or receiving regular medical treatment, consult your doctor. Do not take if you have a stomach ulcer or other stomach disorder. If symptoms persist contact your doctor. You should carefully read all product packaging and labels prior to use

Ingredients
Ibuprofen Tablets 200mg Each Ibuprofen tablet contains the active ingredient Ibuprofen 200mg.

Side Effects


Size: 24 tablets

Write a review

Please login or register to review

Ibuprofen Tablets 200mg

  • Availability: In Stock
  • £0.95